On non-commuting sets in finite soluble CC-groups
Ballester-Bolinches, A.
Cossey, J.

Date: 2012
Abstract: Lower bounds for the number of elements of the largest non-commuting set of a finite soluble group with a CC subgroup are considered in this paper.
Rights: Tots els drets reservats
Language: Anglès
Document: article ; recerca ; publishedVersion
Subject: Finite groups ; Non-commuting sets ; CC-subgroups
Published in: Publicacions matemàtiques, Vol. 56, Núm. 2 (2012) , p. 0467-471, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565%2FPUBLMAT_56212_09
DOI: 10.5565/PUBLMAT_56212_09
DOI: 10.5565/258158

5 p, 248.3 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2012-06-14, last modified 2018-03-12

   Favorit i Compartir